14/09/2018

14/09/2018

4 pm Inauguration

5 pm SCREENING I: Comedy (90 minutes)

7 pm GERMAN NEWCOMER (2 hours)

15/09/2018

11 am Coffee get-together

12 pm PANEL I: Deutsche Digitale - Chances and obstacles for producers of digital content in Germany (1 hour)

1 pm UN3TV: Presentation of the Argentine university channel project for web series (30 minutes)

 

2.30 pm SCREENING II: Drama (90 minutes)

4.30 pm PANEL II: Pionniers du Web - The world of web series in France  ( 1 hour) - 60 years of Marseille-Hamburg city partnership

5.30 SPECIAL SCREENING: ARTE Waves - A fine selection of the broadcaster's German and French serial web creations (50 minutes)

6.30 pm SCREENING III: Genre (90 minutes)

 

8.30 pm Pre celebratory get-together

9 pm Award giving for international web series competition

 

10 pm SCREENING of web series In Vino Veritas with producer Michele Pinto

+ FREE All you can drink Italian wine

 

11 pm CONCERT The Mars King Tapes

 

Afterparty

Download
Program2018
Program_Wendie2018.pdf
Adobe Acrobat Dokument 17.8 MB